Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Additive categories and a theorem of W. G. Leavitt

Author: A. L. S. Corner
Journal: Bull. Amer. Math. Soc. 75 (1969), 78-82
MathSciNet review: 0238903
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. M. Cohn, Some remarks on the invariant basis property, Topology 5 (1966), 215-228. MR 197511
  • 2. A. L. S. Corner, On a conjecture of Pierce concerning direct decompositions of abelian groups, Proc Colloq. Abelian Groups (Tihany, 1963), pp. 43-48, Akadémiai Kiadó, Budapest, 1964. MR 169905
  • 3. A. L. S. Corner, On endomorphism rings of primary abelian groups, (to appear). MR 422453
  • 4. William Hanf, On some fundamental problems concerning isomorphisms of Boolean algebras, Math. Scand. 5 (1957), 205-217. MR 108451
  • 5. W. G. Leavitt, The module type of a ring, Trans. Amer. Math. Soc. 103 (1962). 113-130. MR 132764
  • 6. Barry Mitchell, Theory of categories, Academic Press, New York, 1955. MR 202787

Additional Information


American Mathematical Society